Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Continuous bleeding after medical abortion. Cramps, abdominal and back pain. Sign of infection?

hello!im 24 years of age,and i just had a medical abortion ,and its been 3 weeks and 2days had passed since the complete expulsion of the fetus(5 months)..and now i am having a continuous bleeding,it is not heavy.but the color of my discharge is light red and had some cheesy like tissues,and i had experience some cramps and pain in lower abdomen and at the back part as this sign of an infection?i cant go and myself to a doctor since my country is strict about abortion.please help me doctors..thank you so much.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The mild bleeding and pieces of tissue that you are passing is normally seen in abortion of 5 months baby. The pain in lower abdomen is suggestive of cramps of the uterus. You can get an ultrasound scan done to check for the complete expulsion of products.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor